# SDR 2002FA0000593

- Difficulty date: March 8, 2002
- Submitted: May 9, 2002
- Operation: General aviation
- Aircraft: N2448Z
- Make and model: Cessna 206H
- Aircraft serial: 20608141
- Engine: Lyc IO540*
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Indicator
- Part number: 52D189
- Part serial: 639A
- Condition: Malfunctioned
- Location: Hsi
- Part time: 78 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON AN ILS FREQUENCY, WITH A VALID SIGNAL THE UNIT WILL PULL THE FLAG BUT GIVE THE FLY DOWN COMMAND ALL THE TIME, EVEN WHEN IT SHULD BE CENTERED.
